# SDR ASAA2018022623704

- Difficulty date: February 26, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 19,830 hours, 6,471 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 412A160041
- Condition: Clogged
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED VERY HOT CABIN ENROUTE,  SUPPLY DUCT TEMPS SHOWING 0 DEG C & CABIN TEMP SHOWED 12-14 DEG C.  ACFT GROUNDED. AFT CABIN SENSOR WOULD NOT HOLD PAPER. VERIFIED FILTER CLOGGED & RESTRICTING AIRFLOW. CLEANED ALL 3 FILTERS IN A/C (2 CABIN & 1 FLT DECK) VERIFIED ALL FANS WORKING & AIRFLOW TEST GOOD. RAN TEMP THROUGHOUT & VERIFIED OPS TEST GOOD. GROUND VERIFICATION GOOD. REF B737-900 FIM 21-61 TASK 863.
